Jump to content
CrazyBoards.org

How did anti-depressants affect you?


Guest rosalindo

Recommended Posts

Guest rosalindo

Hi!

Have tired numerous anti-depressants after having my daughter and suffering from mild postpartum depression and all make me feel more depressed and horrible within one week. Is this a sign that I am BP?

Link to comment
Share on other sites

No, but I can see how you are confused, antidepressants can often trigger mania in bipolar people

If antidepressants are making you feel worse it just means you haven't tried the right one- what does your doctor think?

Have you thought about getting some counseling? that may also be helpful in dealing with it.

All the best.

Link to comment
Share on other sites

Hi!

Have tired numerous anti-depressants after having my daughter and suffering from mild postpartum depression and all make me feel more depressed and horrible within one week. Is this a sign that I am BP?

Many anti-depressants (SSRIs in particular) can take much more than a week for the side effects to subside and depression to significantly lift.

Since this is a question about anti-depressants, I'm moving it to the AD forum.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...